MAUDE Adverse Event Report: BAUSCH + LOMB STELLARIS PHACO PREMIUM PACK WITH MICS NEEDLE; UNIT, PHACOFRAGMENTATION

BAUSCH + LOMB STELLARIS PHACO PREMIUM PACK WITH MICS NEEDLE; UNIT, PHACOFRAGMENTATION
Model Number BL5114A
Medical Device Problem Code Particulates (1451)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/18/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device used during the reported event was requested however to date it was not received.
 
Event or Problem Description
A report from a user facility in the (b)(4) stated that hair like strands appeared to come out from the phaco tip.The strands appeared right at the start of surgery when the surgeon started in the sculpt phase and they were removed with capsulorhexis forceps.The pack, handpiece and trolley were replaced.There was no other incidence during the list.
 
Additional Manufacturer Narrative
We received the confirmation that the device and the particulate are not available therefore no evaluation can be performed.The lot history, trend analysis, risk analysis and/or directions for use review were considered acceptable, with the product performing within anticipated rates.Review of the complaint database revealed no other complaints have been logged against lot v8138.

Brand Name
STELLARIS PHACO PREMIUM PACK WITH MICS NEEDLE
Common Device Name
UNIT, PHACOFRAGMENTATION
Manufacturer (Section D)
BAUSCH + LOMB
rochester NY 14609
MDR Report Key6802194
Report Number0001920664-2017-00265
Device Sequence Number16529230
Product Code HQC
UDI-Device Identifier20757770057706
UDI-Public(01)20757770057706(17)180318
Combination Product (Y/N)Y
Initial Reporter CountryUK
PMA/510(K) Number
K063331
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/19/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/18/2018
Device Model NumberBL5114A
Device Lot NumberV8138
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/19/2017
Supplement Date Received by Manufacturer07/19/2017
Initial Report FDA Received Date08/17/2017
Supplement Report FDA Received Date10/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1